# SDR ASAA2013031494172

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 17,132 hours, 5,351 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 4,306 hours, 8,086 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG UNPLEASENT ODOR ON DESCENT PASSING THRU 11000 FT UNTIL 3000 FT.  F/A REPORT A CHEMICAL ODOR IN THE BACK.  CABIN ODOR TROUBLESHOOTING ACCOMPLISHED AND APU REPLACED.  AIR CONDITIONING SYS REPAIRED.
